Patient : Im 17 and Ive had very bad acne since I was about 11 years old. I have a family history of bad acne in my family. I have been off an on accutane about four or five courses. I've been off accutane for about five months and I'm starting to get bad agai on my face, chest, and back. The last time I went of accutane I noticed a lot of the bad side effects and if I go on it again I feel like it might really start to damage like my liver or hurt me in other ways from using to so many times. I've used almost every type of topical cream possible by my dermatologist. Is there any other safer alternatives that'll make a significant difference like accutane did?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.